MathSciNet Relay Station
MathSciNet bibliographic data
MR2215815 (2007c:47064) 47H09 (47H05 47H10 47J25 65J15)
Martinez-Yanes, Carlos; Xu, Hong-Kun Strong convergence of the CQ method for fixed point iteration processes. Nonlinear Anal. 64 (2006), no. 11, 2400–2411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement